# SDR ABXA030408

- Difficulty date: October 14, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 71,029 hours, 82,970 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 99118315
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF REMOVABLE LEADING EDGE HAD A CRACK ON A RIB TOWARD THE TOP END OF THE PANEL.  REPAIRED AREA IAW DC-9 SSRM DWG K05159.
